Journal of Applied Mathematics and Stochastic Analysis
Volume 14 (2001), Issue 1, Pages 27-46
Rate of convergence to the Rosenblatt distribution for additive functionals of stochastic processes with long-range dependence
1Kyiv University (National), Department of Mathematics, Kyiv 252601, Ukraine
2Queensland University of Technology, School of Mathematical Sciences, GPO Box 2434, Brisbane Q 4001, Australia
Received 1 October 1999; Revised 1 October 2000
Copyright © 2001 N. N. Leonenko and V. V. Anh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper establishes the rate of convergence (in the uniform Kolmogorov
distance) for normalized additive functionals of stochastic processes with
long-range dependence to a limiting Rosenblatt distribution.